| Catalog Number |
367363 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types: d2b: medical device type: jka.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® ultratouch¿ push button blood collection set, there was one (1) device that the spring popped out when the needle sheath was removed.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: e4: fda notified? yes h10: related report number: (b)(4).Investigation summary: bd did not receive any samples or photos for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.Based on the severity and low defect rate; further testing is not required at this time.This complaint has not been confirmed for the indicated failure mode: spring pop out.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.